# SDR SWAA2015012736123

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 7,386 hours, 3,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMER EXIT LIGHT COVER LEN MISSING.  INSTALLED LENS IAW MM.
